Sur un théorème de M. Fuchs

H. Poincaré Paris

TBD mathscidoc:1701.33102

Acta Mathematica, 7, (1), 1-32, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:37 uploaded by actaadmin ] [ 214 downloads ] [ 0 comments ]
@inproceedings{h.1885sur,
  title={Sur un théorème de M. Fuchs},
  author={H. Poincaré},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202937188073811},
  booktitle={Acta Mathematica},
  volume={7},
  number={1},
  pages={1-32},
  year={1885},
}
H. Poincaré. Sur un théorème de M. Fuchs. 1885. Vol. 7. In Acta Mathematica. pp.1-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202937188073811.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved